MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-JP-NA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Codes Tachycardia (2095); Low Oxygen Saturation (2477)
Date of Event 11/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information and section e initial reporter cannot be provided due to japanese privacy regulations.Section e.Japan medtronic personnel reported event to manufacturer on behalf of the customer.H3: h3: medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the medtronic service engineer.It was reported that the ht70 ventilator generated a system error and ventilation stopped while the patient was connected.Additionally, the alarm could not be silenced and the power could not be turned off.The repair/evaluation for the reported issue was reported as performed by third party service personnel tokibo (tkb) and the reported issue was said to be confirmed by tkb.The service information was not provided upon request.The status of the unit is unknown and has not been returned to medtronic.The investigation could not determine the cause of the event as the medtronic employee didn't evaluate the unit.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the ht70 ventilator generated a system error and ventilation stopped while the patient was connected. the oxygen saturation of the patient dropped to 91% and heart rate was 131 bpm.Additionally, the alarm could not be silenced and the power could not be turned off.The patient was removed from the ventilator and was placed on an alternate ventilator without injury.
 
Additional Manufacturer Narrative
Section h6 evaluation code result remove c13 and add c19 conclusion code remove d15 and add d14 component code remove g07001 and add g07003 h3: medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the medtronic service engineer.It was reported that the ht70 ventilator generated a system error and ventilation stopped while the patient was connected.Additionally, the alarm could not be silenced and the power could not be turned off.The repair/evaluation for the reported issue was performed by third party service personnel(tkb).The tkb could not confirm the reported issue.However, tkb replaced the single board computer(sbc board) as a precaution.The investigation found the device to function normally as expected.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.The event is included in a trending and monitoring plan.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Section d9 updated due to part return section h6 evaluation code method update due to part return: remove b17 and add b01 h3: device evaluation summary: updated due to part return it was reported that the ht70 ventilator generated a system error and ventilation stopped while the patient was connected.Additionally, the alarm could not be silenced and the power could not be turned off.The repair/evaluation for the reported issue was performed by third party service personnel(tkb).The tkb could not confirm the reported issue.However, tkb replaced the single board computer(sbc board) as a precaution.One sbc board was returned to medtronic for failure investigation.The component was visually inspected and functionally tested with no malfunction or product deficiency observed.The investigation found the device to function normally as expected.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.The event is included in a trending and monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18293937
Report Number2023050-2023-00033
Device Sequence Number5659006
Product Code CBK
UDI-Device Identifier10884521544321
UDI-Public10884521544321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-JP-NA
Device Catalogue NumberHT70PM-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer01/18/2024
03/22/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date01/18/2024
03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown